| Model Number |
2B8013 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).E1: initial reporter phone no.(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a 500ml intravia container leaked from an unspecified location.This was observed before use in treatment.There was no damage to the outer shipping container.The bag contained ropivacaine 0.2% in 500 ml normal saline.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h4, h6, h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.